| Catalog Number |
K1186N22S |
| Medical Device Problem Codes |
Material Separation (1562); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tread has worn off and one of the arms is busted.
Additional Manufacturer Narrative
The customer stated that the tread has worn off and one of the arms is busted.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted.After reviewing the photo it was discovered that the tire is detached from the right rear wheel and the right armrest pad is ripped along the front corner.The investigation results were confirmed; given the evidence provided in the photo the root cause of this issue is unknown, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.